Vyvanse 50 mgs daily as well as side effects

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Vyvanse 50 mgs daily as well as side effects

Viewing 2 reply threads
  • Author
    Posts
    • #123341
      anguscole41
      Participant

      so I’ll try to make this short as well to the point,I was diagnosed with ADHD at age 4 I’ve been on some sort of stimulant since age 7 or so,in my younger years I didnt take many stimulants as I was young and afraid,I also suffer and have suffered panic as well as anxiety.i started really taking stimulants when I was in my late 20’s as I was older and more wiser,I’ve been on most stimulants on the market
      I’ve had a bit of success with concerta,adderall as well as cotempla,I’ve had the most success with Vyvanse which I started taking a year and a half ago,in fact it’s been so successful its changed my life around,its not the end all be all as it does come with side effects and such,I started at the lowest dose and am currently taking 50mgs,I notice after a month or two of taking a certain dose it starts wearing off causing a bit of confusion as well it cause my mood to become really flat.

      I would then increase the dose in increments of 10 mgs,my mood would jump back up as well as the thearpudic levels,I’m taking 50 mgs daily at the moment and have noticed in the past couple of days it has started to wear off again as well my mood has become somewhat flat,I know we aren’t supposed to be happy all the time,I like to have a balance in my life as far a happiness goes,I dont mind if my mind is low some days.

      I’m afraid yto jump up to 60mgs as that seems a bit high. i need the medication to work more than it is right now.ive come so far with a new job and such.i dont want things to fall back to the way I was in the past.ill talk to my pdoc about this. just wondering what others have done in these situations,as well is 60 mgs a high dose for someone who takes Vyvsnse everyday I’m 146 pounds and I eat so much now which on other meds I’ve had issues with appetite suppression.

      one other question is Vyanse altered when acid reflux meds are present or not drinking enough water/poor diet,I take medication nightly for Acid reflux as well as GERD.i also have a somewhat poor diet as well my water intake is fairly low.
      thanks for the reply’s as well sorry it’s so long it tried to break it up into sections

    • #123356
      Penny Williams
      Keymaster

      The meds need lots of fluids to work optimally, so being sure you drink lots of water consistently could help. Ask your doctor of pharmacist if the GERD medication could be impacting the efficacy of the Vyvanse. It’s possible.

      You want to avoid citric acid within 2 hours of taking stimulants as well. That means no citrus, no OJ, and no soda.

      5 Rules for Using ADHD Medications Effectively

      Penny
      ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism

    • #123362
      anguscole41
      Participant

      Thanks for the reply penny, I’ve started drinking more water indeed,I’ll talk to my pdoc soon.always helpful

Viewing 2 reply threads

You must be logged in to reply to this topic.